MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
A customer contacted stryker to report that their device would not respond to button presses when attempted.As a result, defibrillation therapy may not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
The device was not returned to redmond.The cause of the reported issue could not be verified or duplicated.The root cause could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20432355
Report Number0003015876-2024-02872
Device Sequence Number18253108
Product Code MKJ
UDI-Device Identifier00883873877081
UDI-Public00883873877081
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001588
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown